# SDR WWMA9700049

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR131330
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD MAIN LANDING GEAR ASSIST SPRING WAS FOUND BROKEN.  REPLACED THE SPRING AND PERFORMED LANDING GEAR SWING.
